Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Persisting abdominal pain, on atenolol, zanaflex, morpir. Sugggestive treatment?

i went to er last night im 18 57 male 0000 , on morp ir 15 atenolol neurontin nand zanaflex, well has upper abdominal pain that has come n gone over the weeks, lastnight it came got worse n worse than any baxk pain ive had, it got so bad then my body went numb loss of hearing sight ect collapse 3 times getting my parents n passed out for 5 secs went to er therey said low bp but ive still got the pain tonight
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Dizziness, blurring vision is more in favour of hypotension(Low Blood pressure).
Pain may be associated with it due to lack of blood to the vital organs.
You need to find the cause of hypotension and treat accordingly to get rid of the pain.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor